MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7313
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that he obtained a blood glucose reading of lo (indicative of a reading below 10 mg/dl) at 4:48 p.M.With the contour® next gen meter.The meter automatically marked it as a control test, and so the reading will be displayed as a control result when accessing the meter's memory.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.A replacement meter kit was sent to the customer.
 
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr # 1810909-2025-00014.
 
Additional Manufacturer Narrative
Despite three follow-up attempts, the customer did not return the device for evaluation.Therefore, the in-house contour® next gen meter with serial (b)(6) and the in-house contour® next test strips from lot # 3mhec51a were used for in-house testing, using blood spiked with glucose at 394 mg/dl and 67 mg/dl, as determined by the ysi instrument in five replicates each.All tests recovered within the fit-for-use limits and were properly marked as blood results in the meter's memory.

Brand Name
CONTOUR® NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION NUMBER: 1000134386)
2131-1 minamigata
toon ehime, 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key21265583
Report Number1810909-2025-00015
Device Sequence Number4275949
Product Code NBW
UDI-Device Identifier10301937313100
UDI-Public(01)10301937313100(17)251231(10)DW3MHEC51A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/31/2025
Device Model Number7313
Device Catalogue Number83624796
Device Lot Number3MHEC51A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale